# SDR CALA2013100291653

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 38,380 hours, 16,637 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORT MODERATE TURB ENCOUNTER AT FL370 .77 MACH WITH MOMENTARY ENG 1 STALL ECAM.  CLEARED ITSELF.  FOUND 7TH STAGE C VALVE 400JMS3 FAILING FUNCTIONAL CHECK.  REPLACED VALVE IAW MM 75-32-52-400-012.  PERFORMED POWER ASSURANCE TEST.
